Advertisement

Prolongement de processus holomorphes Cas "carre integrable"

  • R. Cairoli
  • J. B. Walsh
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 581)

1. Résumé

Nous nous proposons de démontrer que, dans le cas "carré intégrable", un processus holomorphe dans un domaine droit se prolonge de manière unique en un processus holomorphe dans une région qui sera appelée, par ses caractéristiques, région d'homolorphie.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    R. Cairoli et J.B. Walsh. Stochastic integrals in the plane. Acta Mathematica, 4 (1975), 111–183.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    R. Cairoli et J.B. Walsh. Martingale representations and holomorphic processes. Annals of Probability (à paraître).Google Scholar
  3. [3]
    P.C. Rosenbloom et D.V. Widder. Expansions im terms of heat polynomials and associated functions. TAMS, 92 (1959), 220–266.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • R. Cairoli
  • J. B. Walsh

There are no affiliations available

Personalised recommendations